Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 77, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2016, 4:51 PM CDT for Marathon County, Wisconsin. It was in force for 69 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 4:51 PM CDT (21:51 UTC)
- Expired
- Jul 27, 2016, 6:00 PM CDT
- In force
- 69 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marathon County, WI
The radar
The La Crosse radar (KARX), 155 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:02 PM CDT | TSTM WND GST 50 | Colby, WI | |
| Jul 27, 5:10 PM CDT | TSTM WND DMG | 5 Wsw Poniatowski, WI | STOP SIGN SNAPPED AT HWY 29 AND HWY 97. COURTESY OF WSAW-TV SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
235
WUUS53 KGRB 272151
SVRGRB
WIC073-272300-
/O.NEW.KGRB.SV.W.0077.160727T2151Z-160727T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
COLBY...OR 19 MILES SOUTHEAST OF MEDFORD...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAUSAU...MARSHFIELD...WESTON...RIB MOUNTAIN...MOSINEE...
ABBOTSFORD...SPENCER...ROTHSCHILD...SCHOFIELD AND KNOWLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
4469 8957 4469 9032
TIME...MOT...LOC 2150Z 182DEG 10KT 4488 9015
HAIL...1.00IN
WIND...60MPH
$$
AK5 follow-up statements
184
WWUS53 KGRB 272204
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED JUL 27 2016
WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
504 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MARATHON COUNTY...
AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
ABBOTSFORD...OR 17 MILES SOUTHEAST OF MEDFORD...MOVING NORTH AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...WESTON...RIB MOUNTAIN...MOSINEE...ABBOTSFORD...ROTHSCHILD...
SCHOFIELD...COLBY...STRATFORD AND MARATHON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
4473 8957 4477 9032
TIME...MOT...LOC 2203Z 197DEG 12KT 4493 9013
HAIL...1.00IN
WIND...60MPH
$$
AK691
WWUS53 KGRB 272222
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT WED JUL 27 2016
WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
522 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MARATHON COUNTY...
AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
ABBOTSFORD...OR 18 MILES SOUTHEAST OF MEDFORD...MOVING NORTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...WESTON...RIB MOUNTAIN...ABBOTSFORD...ROTHSCHILD...
SCHOFIELD...MARATHON CITY AND EDGAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
4479 8957 4486 9032
TIME...MOT...LOC 2219Z 210DEG 13KT 4497 9006
HAIL...1.00IN
WIND...60MPH
$$
AK368
WWUS53 KGRB 272234
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 PM CDT WED JUL 27 2016
WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
534 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MARATHON COUNTY...
AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES EAST OF
ABBOTSFORD...OR 18 MILES WEST OF WAUSAU...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS: RIB
MOUNTAIN STATE PARK...LITTLE CHICAGO...MILAN...ATHENS...BROKAW...RIB
FALLS...EVERGREEN...HAMBURG...MARATHON CITY AND SCHOFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW!
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
4483 8959 4493 9031
TIME...MOT...LOC 2233Z 212DEG 13KT 4500 9001
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG472
WWUS53 KGRB 272243
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT WED JUL 27 2016
WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
543 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MARATHON COUNTY...
AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF RIB MOUNTAIN...OR 15 MILES WEST OF WAUSAU...MOVING NORTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS: RIB
MOUNTAIN STATE PARK...LITTLE CHICAGO...MILAN...ATHENS...BROKAW...RIB
FALLS...EVERGREEN...HAMBURG...MARATHON CITY AND SCHOFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
4483 8959 4493 9031
TIME...MOT...LOC 2242Z 220DEG 24KT 4502 8993
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG375
WWUS53 KGRB 272251
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
551 PM CDT WED JUL 27 2016
WIC073-272300-
/O.EXP.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
551 PM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARATHON COUNTY
WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
4483 8959 4493 9031
TIME...MOT...LOC 2250Z 182DEG 10KT 4502 8993
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:08 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 27, 3:08 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 308 PM CDT WED JUL 27 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 306 PM CDT Wed Jul 27 2016 An upper trough will move across the region during the late afternoon and evening hours, while a surface cold front also drops south across the area. Some scattered thunderstorms are expected during the mid afternoon hours as the air begins to destabilize again after earlier clouds and precipitation. More organized convection over western Wisconsin will move into our area during the late afternoon and probably weaken during the evening as surface heating is reduced. Still could get some decent wind gusts and some hail. Main threat is likely heavy rain with local 1 to 2 inch amounts possible. Drier air will arrive from the north Thursday with the chance of showers and isolated thunderstorms limited to areas south of highway 29. Highs will be at or below normal with lower relative humidity than the last few days. .LONG TERM...Thursday Night Through Wednesday Issued at 306 PM CDT Wed Jul 27 2016 Any lingering showers should shift out of our southern counties Thursday evening, as Canadian high pressure and associated drier air edges into the forecast area. Although a few models generate spotty and weak afternoon convection at times, the general concensus is for a dry period from Friday through Monday, along with a gradual warming trend. As the Canadian high shifts east Monday night into Tuesday, southerly return will lift a warm front toward the forecast area, resulting in a chance of thunderstorms. The chance of storms will linger through the middle of the week. Very warm and muggy conditions appear poised to return during this period, along with potential for locally heavy rainfall, as precipitable water values increase to around 2 inches. && .AVIATION...for 18Z TAF Issuance Issued at 102 PM CDT Wed Jul 27 2016 A cold front dropping slowly south across WI will produce showers and thunderstorms at times this afternoon and tonight. VFR ceilings and visibilities expected outside of any precipitation this afternoon and evening but MVFR conditions expected late tonight and early Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Kieckbusch AVIATION.......RDM
Hazardous weather outlook, Jul 27, 2:53 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CDT WED JUL 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 253 PM CDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE REGION. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING, BUT A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE WIND GUSTS OVER 40 MPH AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN ON THURSDAY, BUT SEVERE WEATHER IS NOT EXPECTED. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH NEXT WEDNESDAY, BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL IN EXCESS OF AN INCH, FLOODING, WIND GUSTS OVER 40 MPH, AND HAIL TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 253 PM CDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES. A FEW STORMS WILL PRODUCE HEAVY RAINFALL, GUSTY WINDS, AND POSSIBLY SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THUNDERSTORMS MAY POSE A HAZARD TO BOATERS SOUTH OF KEWAUNEE ON THURSDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY INTO WEDNESDAY. RDM/KIECKBUSCH
In the hours before
Local storm report, Jul 27, 11:20 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND DMG 2 E IOLA 44.50N 89.07W
07/27/2016 WAUPACA WI LAW ENFORCEMENT
TREES DOWN AT INTERSECTION OF HWY 161 AND NETZLER ROAD.
TIME ESTIMATED BY RADAR.
&&
TIMKSpecial weather statement, Jul 27, 11:20 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 27 2016
WIZ037-038-045-048-271715-
WAUPACA WI-OUTAGAMIE WI-WINNEBAGO WI-WAUSHARA WI-
1120 AM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAUSHARA...WESTERN
OUTAGAMIE...SOUTHEASTERN WAUPACA AND WINNEBAGO COUNTIES UNTIL 1215 PM
CDT...
AT 1113 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF CLINTONVILLE TO 5 MILES
SOUTH OF NEW LONDON TO NEAR FREMONT TO 10 MILES SOUTH OF KING.
MOVEMENT WAS SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...NEW LONDON...BERLIN...CLINTONVILLE...
FREMONT...LAKE POYGAN...CENTRAL LAKE WINNEBAGO AND NORTHERN LAKE
WINNEBAGO.
PEOPLE ATTENDING THE AIRSHOW IN OSHKOSH SHOULD LISTEN FOR LATER
INFORMATION CONCERNING THESE STORMS, WHICH SHOULD ARRIVE BETWEEN
NOON AND 1230PM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4398 8889 4398 8899 4424 8926 4424 8923
4425 8922 4427 8897 4433 8885 4462 8878
4438 8834 4424 8837 4424 8840 4410 8840
4402 8842 4396 8855 4393 8889
TIME...MOT...LOC 1613Z 315DEG 28KT 4450 8874 4428 8879 4423 8891 4421
8911
RDMLocal storm report, Jul 27, 11:21 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM TSTM WND DMG OGDENSBURG 44.45N 89.03W
07/27/2016 WAUPACA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED BY RADAR.
&&
TIMKLocal storm report, Jul 27, 11:30 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1130 AM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM TSTM WND DMG 4 NW IOLA 44.54N 89.17W
07/27/2016 WAUPACA WI TRAINED SPOTTER
LOTS OF TREES AND POWER LINES DOWN. TREE ON A GARAGE.
TIME ESTIMATED BY RADAR.
&&
TIMKSpecial weather statement, Jul 27, 11:53 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1153 AM CDT WED JUL 27 2016 WIZ045-271730- WAUSHARA WI- 1153 AM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WAUSHARA COUNTY UNTIL 1230 PM CDT... AT 1152 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LAKE POYGAN TO 10 MILES SOUTH OF PLAINFIELD. MOVEMENT WAS SOUTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAUTOMA...BERLIN...REDGRANITE...SILVER LAKE...PINE RIVER...DAKOTA... MOUNT MORRIS...SAXEVILLE...WILD ROSE AND RICHFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4398 8960 4418 8960 4421 8890 4398 8889 TIME...MOT...LOC 1652Z 352DEG 25KT 4416 8874 4407 8955 MPC
Special weather statement, Jul 27, 4:02 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT WED JUL 27 2016
WIZ030-035-272200-
WOOD WI-MARATHON WI-
402 PM CDT WED JUL 27 2016
...SLOW-MOVING THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN...
AT 400 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS...WITH THE LEADING EDGE OF THE LINE EXTENDING FROM
NEAR LOYAL TO NEAR PITTSVILLE. MOVEMENT WAS NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARSHFIELD...SPENCER...PITTSVILLE...HEWITT...VESPER...ARPIN...
BAKERVILLE...POWERS BLUFF COUNTY PARK...LINDSEY AND BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4481 9032 4483 9028 4444 8985 4430 9023
4439 9032
TIME...MOT...LOC 2100Z 239DEG 12KT 4466 9045 4447 9024
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:11 PM CDT | Special Weather Statement | GRB | Vilas | 49 min |
| Jul 26, 7:53 PM CDT | Special Weather Statement | GRB | Florence, Vilas | 52 min |
| Jul 26, 8:34 PM CDT | Special Weather Statement | GRB | Oneida | 56 min |
| Jul 26, 10:59 PM CDT | Special Weather Statement | GRB | Oneida | 76 min |
| Jul 26, 11:46 PM CDT | Special Weather Statement | GRB | Oneida | 59 min |
| Jul 27, 12:17 AM CDT | Special Weather Statement | GRB | Lincoln, Oneida, Vilas | 58 min |
| Jul 27, 12:46 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 59 min |
| Jul 27, 1:15 AM CDT | Special Weather Statement | GRB | Forest, Vilas | 60 min |
| Jul 27, 1:47 AM CDT | Special Weather Statement | GRB | Florence, Forest, Vilas | 43 min |
| Jul 27, 2:10 AM CDT | Special Weather Statement | GRB | Marinette | 50 min |
| Jul 27, 2:29 AM CDT | Special Weather Statement | GRB | Marinette | 46 min |
| Jul 27, 6:03 AM CDT | Special Weather Statement | GRB | Florence, Forest, Oneida, Vilas | 87 min |
| Jul 27, 10:36 AM CDT | Special Weather Statement | GRB | Outagamie, Waupaca | 54 min |
| Jul 27, 11:20 AM CDT | Special Weather Statement | GRB | Outagamie, Winnebago | 55 min |
| Jul 27, 11:53 AM CDT | Special Weather Statement | GRB | Waushara | 37 min |
| Jul 27, 4:02 PM CDT | Special Weather Statement | GRB | Wood | 58 min |
| Jul 27, 5:39 PM CDT | Special Weather Statement | GRB | Wood | 51 min |
| Jul 27, 5:44 PM CDT | Special Weather Statement | GRB | Lincoln | 61 min |
| Jul 27, 6:26 PM CDT | Special Weather Statement | GRB | Langlade | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.